MathSciNet Relay Station
MathSciNet bibliographic data
MR2683811 34C27 (34A08 34G20 47D06 47N20)
Agarwal, Ravi P.; de Andrade, Bruno; Cuevas, Claudio Weighted pseudo-almost periodic solutions of a class of semilinear fractional differential equations. Nonlinear Anal. Real World Appl. 11 (2010), no. 5, 3532–3554.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement